MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2232-0007
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris¿ lvp gem v/nv 20d 0.2 fltr tubing had foreign matter that was found.The following information was provided by the initial reporter: " lot : (10) 21125446.Patient's medication spiked with tubing.This rn noted a hair to be stuck in the tubing near the vent door.Tubing removed and new tubing used for medication.Lot: unknown.Rn assessing the line and noticed a puddle of lipids on the equipment as well as on the iv pole.I checked the connections and then opened the door to the chamber and there was a hole in the tubing that was spraying lipids everywhere.".
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample model 2232-0007 lot unknown was returned for investigation.The sets were examined for defects and abnormalities.A cut in the tubing was found below the alaris pump clamp.No other defects or abnormalities were observed.The set was attached to an iv bag filled with water and a leak was observed coming from the cut.The customer complaint that there was a leak was confirmed.A quality notification was sent to the manufacturer.From the manufacturer's investigation, the damage in the tubing reported by the customer could not be replicated in the production process and no opportunities were found in the manufacturing of the model and affected tubing.Additionally, based on the photo provided by the vh dchu and customer words it seems that the damage was created during the use, due to this, the failure mode was not found to be related to the tijuana manufacturing process.No corrective or preventive actions were taken for this complaint because the potential root cause was not found to be related to the tijuana manufacturing process.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
No additional info.

Brand Name
BD ALARIS¿ LVP GEM V/NV 20D 0.2 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17935227
Report Number9616066-2023-02090
Device Sequence Number12354406
Product Code FPA
UDI-Device Identifier10885403463969
UDI-Public(01)10885403463969
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2024
Device Catalogue Number2232-0007
Device Lot Number21125446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer01/07/2024
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown